# SDR ZW0A0211003

- Difficulty date: October 10, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 38,568 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE NOSE LANDING GEAR WHEEL WELL STA 46, RBL 18 INCHES, HAD CHANNEL CRACKED ON OTBD SIDE AT FASTENER.  STOP DRILLED AND OK PER EDDY CURRENT PART 6-51-00-03.  STOP DRILLED AND REPAIRED PER SRM 53-01, PAGE 10.
